See Alike in...

Alike App

Browser

Leener

741d

I was recently hospitalized after having severe side effects of Lyrica taken for my neuropathy. Has anyone else had serious side effects of this drug? It was traumatizing.

Top reply
    • freebaby

      731d

      Lyrica gave me unwanted thoughts and suicidal ideation. I think it's in the same group as gabapentin. I've been on that for 20 years. The withdrawal is like nothing I've ever experienced before and I am a recovering drug addict. I've never been able to successfully stop taking it, but at this point, my pain has progressed and I don't want narcotics. 😥

    • freebaby

      731d

      Lyrica gave me unwanted thoughts and suicidal ideation. I think it's in the same group as gabapentin. I've been on that for 20 years. The withdrawal is like nothing I've ever experienced before and I am a recovering drug addict. I've never been able to successfully stop taking it, but at this point, my pain has progressed and I don't want narcotics. 😥

    • Summer_13

      739d

      I take it and have recently been to the emergency room and now you have me wondering 🧐

    • Kdb75

      739d

      I took it and it worked but it bothered my eyesight badly. Not a common side effect

    • SillyShea

      739d

      I did ✋ ! Mixed with some of my other medications for pain and anxiety at the time, I became Extremely manic. I did a lot of stupid shit while I was manic but man did I get shit done. I was hospitalized twice. Once for 6 days and once for 8 days. It’s a scary drug. I still take it altho I’ve changed almost all my other medications to avoid the mania the best I can.

    • NaNa2Three

      740d

      Hi Scoutie. Did you wean off or go cold turkey? I'm just curious. I've not had any issues other than the extreme pain when I miss a day.

    • Scoutie

      740d

      Withdrawal from the Lyrica is super bad for me.

    • NaNa2Three

      740d

      The only problems I have had with lyrica is the extreme amount of pain I go through if I miss a day.

    • spookyspoonie

      741d

      I have very severe symptoms if I miss a dose or it doesn't get filled on time.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion